# SDR 1SMA201710310001

- Difficulty date: October 31, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N4254R
- Make and model: Piper PA-32-300
- Aircraft serial: 3240625
- Aircraft time: 15,136 hours
- Engine: Lyc IO540K1A5
- Engine time: 1,811 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 103493101
- Part serial: HL011809
- Condition: Malfunctioned
- Location: Engine
- Part time: 1,317 hours
- Stage of operation: TO
- How discovered: C
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

AFTER INITIATING TAKEOFF ROLL BY ADVANCING THROTTLE FULL FORWARD, PILOT NOTED LESS THAN NORMAL POWER AND VERIFIED MAXIMUM RPM ACHIEVED WAS 2000 RPM.  PILOT REJECTED TAKEOFF AND RETURNED TO GATE.  POST FLIGHT RUN-UP REVEALED ROUGH RUNNING ENGINE ABOVE 1,200 RPM, WHEN IGNITION SWITCH PLACED ON RIGHT HAND MAGNETO ONLY, ENGINE WOULD LOSE SUBSTANTIAL RPM.  WITH ONLY LEFT MAGNETO SELECTED ENGINE WOULD RUN NORMALLY.
